MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2023.It was reported that the coil was damaged.The target lesion was located in the moderately tortuous vein.A 10mm x 25cm interlock-35 was selected for use.During the procedure, it was noted that the distal part of the coil got damaged inside the catheter.Per physician's comment, it might be caused by a compatibility with the catheter, and the inside of the catheter might have been damaged as multiple catheters were used.The coil was removed together with the catheter from the body.The procedure was completed with another interlock-35.There were no complications reported and the patient was stable post procedure.However, the device analysis revealed that the coil detached at the coil arm section.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The main coil was returned stuck inside of a non-boston scientific catheter and the main coil was observed stretched and detached at the coil arm section.A part of the original box was returned, and it was observed that the pouch information matches with the complaint information.Under the microscope it was observed that the main coil was stretched and detached at the coil arm section.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16941992
Report Number2124215-2023-20768
Device Sequence Number12491609
Product Code KRD
UDI-Device Identifier08714729793106
UDI-Public08714729793106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0030667954
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown